# SDR ASAA2018101226478

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,764 hours, 9,708 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cocpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON EITHER SATCOM. TRIED FROM BOTH RADIO SELECTOR PANELS. CONNECTED AND RCVD FINE. GROUNDED - YES. ON DEFERRAL. UNABLE TO DUPLICATE DEFECT. PERFORMED SATCOM ADJUSTMENT/TEST PER AMM 23-15-00-730-801 - ALL TESTS PASS FOR SAT-1 AND SAT-2. CLEARS MEL 23-18.
